RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 6(384), Pages 165–166 (Mi umn9249)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The density of the set of right-hand sides of the initial-boundary value problem for the Jeffreys model of a viscoelastic fluid

V. G. Zvyagin, A. V. Kuznetsov

Voronezh State University

DOI: https://doi.org/10.4213/rm9249

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:6, 1159–1161

Bibliographic databases:

MSC: Primary 35D05, 35Q35; Secondary 76D03, 47H11
Presented: V. M. Buchstaber
Accepted: 05.10.2008

Citation: V. G. Zvyagin, A. V. Kuznetsov, “The density of the set of right-hand sides of the initial-boundary value problem for the Jeffreys model of a viscoelastic fluid”, Uspekhi Mat. Nauk, 63:6(384) (2008), 165–166; Russian Math. Surveys, 63:6 (2008), 1159–1161

Citation in format AMSBIB
\Bibitem{ZvyKuz08}
\by V.~G.~Zvyagin, A.~V.~Kuznetsov
\paper The density of the set of right-hand sides of the initial-boundary value problem for the Jeffreys model of a~viscoelastic fluid
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 6(384)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn9249}
\crossref{https://doi.org/10.4213/rm9249}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492778}
\zmath{https://zbmath.org/?q=an:1178.35009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63.1159Z}
\elib{http://elibrary.ru/item.asp?id=20423416}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 6
\pages 1159--1161
\crossref{https://doi.org/10.1070/RM2008v063n06ABEH004584}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267769700014}
\elib{http://elibrary.ru/item.asp?id=13576661}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65649099696}


Linking options:
  • http://mi.mathnet.ru/eng/umn9249
  • https://doi.org/10.4213/rm9249
  • http://mi.mathnet.ru/eng/umn/v63/i6/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vorotnikov D.A., Zvyagin V.G., “Obzor rezultatov i otkrytykh problem po matematicheskim modelyam dvizheniya vyazkouprugikh sred tipa Dzheffrisa”, Vestn. Voronezhskogo gos. un-ta. Ser.: Fiz. Matem., 2009, no. 2, 30–50  elib
    2. V. G. Zvyagin, “Topological approximation approach to study of mathematical problems of hydrodynamics”, Journal of Mathematical Sciences, 201:6 (2014), 830–858  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:255
    Full text:64
    References:29
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019